Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2006, Volume 61, Issue 1(367), Pages 181–182 (Mi umn1694)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Almost sure convergence of kernel density estimators for weakly dependent random fields

N. V. Millionshchikov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/rm1694

Full text: PDF file (313 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2006, 61:1, 176–178

Bibliographic databases:

MSC: 62G07, 60G60
Presented: А. В. Булинский
Accepted: 01.12.2005

Citation: N. V. Millionshchikov, “Almost sure convergence of kernel density estimators for weakly dependent random fields”, Uspekhi Mat. Nauk, 61:1(367) (2006), 181–182; Russian Math. Surveys, 61:1 (2006), 176–178

Citation in format AMSBIB
\Bibitem{Mil06}
\by N.~V.~Millionshchikov
\paper Almost sure convergence of kernel density estimators for weakly dependent random fields
\jour Uspekhi Mat. Nauk
\yr 2006
\vol 61
\issue 1(367)
\pages 181--182
\mathnet{http://mi.mathnet.ru/umn1694}
\crossref{https://doi.org/10.4213/rm1694}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2239781}
\zmath{https://zbmath.org/?q=an:1184.62060}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2006RuMaS..61..176M}
\elib{https://elibrary.ru/item.asp?id=25787272}
\transl
\jour Russian Math. Surveys
\yr 2006
\vol 61
\issue 1
\pages 176--178
\crossref{https://doi.org/10.1070/RM2006v061n01ABEH004307}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000238945400009}
\elib{https://elibrary.ru/item.asp?id=14295221}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33746238253}


Linking options:
  • http://mi.mathnet.ru/eng/umn1694
  • https://doi.org/10.4213/rm1694
  • http://mi.mathnet.ru/eng/umn/v61/i1/p181

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:342
    Full text:180
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021